# SDR WX0A2021080473804

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 45,329 hours, 14,427 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6425658503
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE HYD G RSVR LO LVL. / FOUND HYDRAULIC LINE 642-5658-503 CHAFFED ON THE #1 ENGINE. LINE IS CURRENTLY BEING REPLACED."
